I've been reading the posts and it seems the most common side effects are tingles in the toes and fingers and dry mouth. I am worried about cloudiness in thinking (I have to think for my job!) I haven't seen any updates from people who started in 2014 - have you kept the weight off? I have about 25 lbs to lose and have hypothyroidism which makes it hard to lose weight. Add a stressful job on top and you get binge eating. I will try to post my experiences more frequently as I tend to feel side effects more frequently than others. Also I will say it's great that people are losing weight but I know exercise is the key to keeping it off. I lost 100 lbs over 14 years ago and the weight gain of 20 has been due to the hypothyroidism and I exercise 3-4x a week! More to come!
Without the crucial lifestyle change and knowledge of how the body burns fat (as opposed to calories) this can be a vicious and frustrating circle. Meds like this only help, and they can't help if we're not changing our habits and acquiring the knowledge necessary to be successful. Without knowing what to fuel the body with and when, exercise will result in futility, again, as burning calories alone does little, so it is not the key, it's just the vehicle.
Unless fat is also burning, and that take the right fuel at the right time, adequate hydration, elimination of all sugars (all forms including artificial) most dairy, caffeine, alcohol, for some, gluten, and replacing these with alternatives that help the metabolism. It's a lifelong process of gradual, steady reduction in small increment.
I was wondering how your weight loss was going. You're right, no one keeps us updated on their progress so can you be the one?
I started taking Topamax 2 weeks ago for Neuralgia and the headaches have gone. No side effects except the good one - I've lost 9 pounds.
I'm 60 pounds overweight from my previous meds Lyrica and Endep and agree that exercise keeps you healthier. I cycle 23 km a day and fast walk 5 km a day and consequently have no obesity related disorders.
I also have a stressful job and hypothyroidism I was worried about side effects but all I had was extreme dry mouth was on 7.5 for 6 weeks will start 11.25 after Christmas Dr said I could take 37.5 Phentermine so should have no trouble with Qysmia But all the lists of side effects on the topiramate side has me scared
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Qsymia - Has anyone gotten the extreme side effects of qysmia? I was on it for 3 months and then all
Updated 8 May 2013 • 1 answer
Updated 19 Dec 2017 • 2 answers
Updated 5 May 2014 • 2 answers
I've been on qsymia 7.5 for 3 weeks now I have no side effects other then I'm always very sleepy and
Updated 22 Sep 2014 • 1 answer
Updated 12 Oct 2018 • 2 answers